It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-27-2004, 12:35 PM   #1
Member
(female)
 
Join Date: Jun 2003
Location: AR
Posts: 52
mindovermatter HB User
Question Questions on Lexapro??

My doctor recently told me that I need to up my Lexapro from 10mg to 20. I have battled anxiety and panic disorder for over 2 years now. Lately going through alot in my life my anxiety has been really bad. I am scared of medications. I do not like to take them period but when I don't my head and chest hurts really bad. I would just like some input on anyone that has taken Lexapro. How long have you taken it? Did you start out at 10mg? If so do you feel better now if you have upped to 20mg? I took 20mg for about a week and I woke up so sleepy the next morning. Is it my twisted panicky mind or does it make ya groggy? I have been taking the 10mg for probly a year now. Any input is very appreciated!!
__________________
May God hold you close and keep you strong!!

 
Old 07-27-2004, 12:50 PM   #2
Member
 
Join Date: May 2004
Posts: 85
Jchandra88 HB User
Re: Questions on Lexapro??

I don't have much input on the matter..but when I only had one dose of Lexapro, it gave me a panic attack worse than anything I've experienced and gave me stiff neck and shoulder muscles for days. I wouldn't recommend it to anyone.. but everyone's different.

 
Sponsors Lightbulb
   
Old 07-27-2004, 06:45 PM   #3
Junior Member
 
Join Date: Jul 2004
Posts: 10
Silverlining HB User
Re: Questions on Lexapro??

I've been on 10mgs for about 2 1/2 mos. The first couple of days I started taking it I was sooooo tired! It also felt kind of like the flu for the first day or so. I don't like to take meds either, but lex has taken the edge off of my anxiety. I have an appt w/my dr next week for a follow up. Good luck to you!

Last edited by Silverlining; 07-27-2004 at 06:46 PM.

 
Old 07-28-2004, 07:05 AM   #4
Member
(female)
 
Join Date: Jun 2003
Location: AR
Posts: 52
mindovermatter HB User
Re: Questions on Lexapro??

Thanks for your replies. I have had some muscle tension and things that I never even thought about being caused by Lexapro. Lately I have been wondering if I stopped taking it, would I feel better?? I am so tired of being tired ya know. I just want to me again. Happy and smiling alot. Now days it seems I am so tired and irratable all the time. I don't know, just thinking outloud. I just struggle to get back to me again. Outgoing and cheerful. Not afraid to take a drive to another town or state. Not afraid of every little thing. Maybe one of these days huh .............
__________________
May God hold you close and keep you strong!!

 
Old 07-28-2004, 08:48 AM   #5
Newbie
 
Join Date: Jul 2004
Posts: 4
shellbookwoman HB User
Re: Questions on Lexapro??

I was first stabilized on Paxil, but it quit working and the doctor switched me to Lexapro. This was nearly two years ago. I started on 10 mg and quickly went up to 20. I have gone as high as 40mg before, and the only negative side effect I experienced was a loss of libido. I'm back at 20mg a day now, and this takes care of the depression completely. Occasionally I take a small dose of Xanax when I feel anxiety coming on, and it usually staves it off.

Mindovermatter, it sounds to me like the current dosage isn't working for you anymore. Tired and fearful sounds like depression and anxiety, not medicine side effects.

Good luck, and I hope you find the right solution.

 
Old 07-28-2004, 04:32 PM   #6
Senior Veteran
(male)
 
Join Date: Feb 2003
Location: melbourne, vic, aust
Posts: 7,380
hry33 HB Userhry33 HB User
Re: Questions on Lexapro??

to mindover,

you should get used to the new dose soon, sounds likee it wasnt really working before, this sometimes does happen, hope it works now

 
Old 07-30-2004, 12:41 PM   #7
Veteran
(female)
 
Join Date: Jul 2004
Location: Fl
Posts: 337
candice12 HB User
Re: Questions on Lexapro??

Mindover,
My mother has the same exact head and chest pains. They told her to go on Lexapro because of this and every since day one it helped her. She doesn't want to be on it anymore either. So she quit it about 2 months ago. And it started back up as a daily thing for her. I had never heard of this until I read it from you. It is the exact same thing that she has been having! I dont know what the solution is!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
A few questions please. aeiou77 Heart Disorders 0 04-09-2009 05:23 PM
Questions Questions - Prolactin, PMDD, Lexapro missy101 Hormone Problems 10 10-19-2007 08:53 AM
PLZ HELP I am new and have questions about Lexapro Zanax & Klonazepam! momoftwo27 Anxiety 8 12-05-2006 07:28 PM
same old questions about lexapro lilnervous Anxiety 1 06-01-2006 10:38 AM
Lexapro questions angel2005 Anxiety 2 12-16-2005 10:42 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Ativan
Celexa Effexor
Klonopin
Lexapro
  Paxil
Prozac
Valium
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



ms_mod (56), Foxxii (26), d0ink (25), Frank Furter (16), Jagraal (15), Shae794 (9), iluv (9), Skip4 (9), solofelix (8), slenderella (8)

Site Wide Totals

teteri66 (1180), MSJayhawk (1006), Apollo123 (906), Titchou (850), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 11:58 AM.



Site owned and operated by HealthBoards.com™
Terms of Use © 1998-2014 HealthBoards.com™ All rights reserved.
Do not copy or redistribute in any form!